My husband every week twice put a drop of AKXN in each eye but yesterday I bymistake used moxicip instead of Akxn . Is there any side effects of using Moxicip.. Do I need to consult a doctor asap. I am really worried can u please help..
Like the answers? Chat privately with the doctor of your choice
Hello..... AKXN is dexamethasone used in allergic conditions.. Moxicip is moxifloxacin an antibiotic used in eye infection... How many times you put moxicip... If it's one time then don't worry... Be careful next time ... Don't keep outdated medicines at home. .......
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.